# SDR HNAA2017011600018

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 67,600 hours, 76,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE.   REMOVED AND REPLACED THE BULB.  OPS CHECKED GOOD.
